Algebraic & Geometric Topology

Holomorphic discs and sutured manifolds

András Juhász

Full-text: Open access

Abstract

In this paper we construct a Floer-homology invariant for a natural and wide class of sutured manifolds that we call balanced. This generalizes the Heegaard Floer hat theory of closed three-manifolds and links. Our invariant is unchanged under product decompositions and is zero for nontaut sutured manifolds. As an application, an invariant of Seifert surfaces is given and is computed in a few interesting cases.

Article information

Source
Algebr. Geom. Topol., Volume 6, Number 3 (2006), 1429-1457.

Dates
Accepted: 23 July 2006
First available in Project Euclid: 20 December 2017

Permanent link to this document
https://projecteuclid.org/euclid.agt/1513796585

Digital Object Identifier
doi:10.2140/agt.2006.6.1429

Mathematical Reviews number (MathSciNet)
MR2253454

Zentralblatt MATH identifier
1129.57039

Subjects
Primary: 57M27: Invariants of knots and 3-manifolds 57R58: Floer homology

Keywords
sutured manifold Floer homology holomorphic disc

Citation

Juhász, András. Holomorphic discs and sutured manifolds. Algebr. Geom. Topol. 6 (2006), no. 3, 1429--1457. doi:10.2140/agt.2006.6.1429. https://projecteuclid.org/euclid.agt/1513796585


Export citation

References